# SDR AALA20130129001

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 35,565 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY BULKHEAD 663 VAPOR BARRIER TO BODY FAIRING SUPPORT STRUCTURE, BRACE ANGLE BROKEN AT STATION 662, 20 INCHES OUTBOARD OF KEEL BEAM.  REPLACED BRACE PER AARD 51-10-05-1.
